# SDR P5CA0200654

- Difficulty date: February 25, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 70,159 hours, 17,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LT WING UPPER PANEL STATION WS 440.62, ABOVE KRUEGER FLAPS 11/13.  NO CRACK FOUND.  REPAIR CARRIED OUT WITH REF TO SRM 51-40-09 & 51-40-15.
